On zeros of self reciprocal random algebraic polynomials

K Farahmand

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    LanguageEnglish
    Pages1-7
    JournalJ. of Applied Mathematics and Stochastic Analysis
    Volume2007
    Publication statusPublished - Jan 2007

    Cite this

    @article{f52258f1271f42cebe07b258f32d5b4b,
    title = "On zeros of self reciprocal random algebraic polynomials",
    author = "K Farahmand",
    year = "2007",
    month = "1",
    language = "English",
    volume = "2007",
    pages = "1--7",
    journal = "Journal of Applied Mathematics and Stochastic Analysis",
    issn = "1048-9533",

    }

    On zeros of self reciprocal random algebraic polynomials. / Farahmand, K.

    In: J. of Applied Mathematics and Stochastic Analysis, Vol. 2007, 01.2007, p. 1-7.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On zeros of self reciprocal random algebraic polynomials

    AU - Farahmand, K

    PY - 2007/1

    Y1 - 2007/1

    M3 - Article

    VL - 2007

    SP - 1

    EP - 7

    JO - Journal of Applied Mathematics and Stochastic Analysis

    T2 - Journal of Applied Mathematics and Stochastic Analysis

    JF - Journal of Applied Mathematics and Stochastic Analysis

    SN - 1048-9533

    ER -